# SDR WWMA9700092

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR TESTS INOP.  MAINTENANCE REPLACED LAVATORY SMOKE DETECTOR, AMM 26-10, CK GOOD.
